# SDR AUS20011445

- Difficulty date: March 26, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Boeing 767-300
- Engine: Rroyce RB211524*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18850
- Condition: Overheated
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN BATTERY OVERHEATED. INVESTIGATION COULD FIND NO CAUSE FOR THE DEFECT AND THE BATTERY HAS OPERATED OK SINCE. THE BATTERY CHARGER WAS ALSO REMOVED FOR TESTING WITH NO FAULT FOUND.
